Jan 22, 2004
please talk to us about myopathy. is it common in hiv positives? is it more difficult to fix with anabolics? do anabolics have any effect on it? is there any way of stopping myopathy? will i basically waste down to a skeleton over time? i need concrete answers, because all the doctors have been really shy about talking to me about this. thank you for you honesty.
| Response from Mr. Vergel
Myopathy is a condition possibly related to mitochodrial toxicity that causes muscle weakness. Zerit and AZT have been documented to cause this problem. Taking Carnitine supplements at 2000 mg a day may improve the condition. Strength training and possibly anabolic agents may also reverse the problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.